Product of invariant types modulo domination–equivalence

Mennuni, R orcid.org/0000-0003-2282-680X (2020) Product of invariant types modulo domination–equivalence. Archive for Mathematical Logic, 59 (1-2). pp. 1-29. ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Domination; Domination–equivalence; Equidominance; Product of invariant types
Dates:
  • Published: February 2020
  • Accepted: 19 April 2019
  • Published (online): 9 May 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Jun 2019 10:41
Last Modified: 31 Jan 2020 16:49
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00153-019-00676-9

Share / Export

Statistics